Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 90, NWS Midland/Odessa, TX

May 25, 2016Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2016, 11:53 PM CDT for Pecos County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2016, 11:53 PM CDT (04:53 UTC)
Expired
May 26, 2016, 1:00 AM CDT
In force
67 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 121 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:05 AM CDTHAIL 110 Se Bakersfield, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
4495 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WUUS54 KMAF 260453
SVRMAF
TXC371-260600-
/O.NEW.KMAF.SV.W.0090.160526T0453Z-160526T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1153 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PECOS COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 100 AM CDT

* AT 1152 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BAKERSFIELD...MOVING EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BAKERSFIELD...IRAAN AND IRAAN MUNICIPAL AIRPORT. 

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 291 AND 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3066 10214 3063 10215 3063 10240 3081 10248
      3104 10221 3100 10219 3101 10218 3099 10209
      3100 10205 3098 10201 3099 10199 3093 10192
      3092 10188 3089 10189 3086 10185 3080 10183
      3076 10184 3075 10182
TIME...MOT...LOC 0452Z 260DEG 36KT 3088 10224 

HAIL...1.50IN
WIND...60MPH
 
$$

49
2 follow-up statements
602 
WWUS54 KMAF 260510
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1210 AM CDT THU MAY 26 2016

TXC371-260600-
/O.CON.KMAF.SV.W.0090.000000T0000Z-160526T0600Z/
PECOS TX-
1210 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL PECOS COUNTY...

AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF IRAAN...OR 14 MILES SOUTHEAST OF MCCAMEY...MOVING NORTHEAST AT 30
MPH. A SECOND SEVERE STORM IS SOUTH OF BAKERSFIELD...MOVING EAST AT
25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...IRAAN AND IRAAN MUNICIPAL AIRPORT. 

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 294 AND 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3066 10214 3063 10215 3070 10238 3081 10240
      3104 10221 3100 10219 3101 10218 3099 10209
      3100 10205 3098 10201 3099 10199 3093 10192
      3092 10188 3089 10189 3086 10185 3080 10183
      3076 10184 3075 10182
TIME...MOT...LOC 0509Z 223DEG 26KT 3097 10207 

HAIL...1.75IN
WIND...70MPH
 
$$

49
917 
WWUS54 KMAF 260549
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1249 AM CDT THU MAY 26 2016

TXC371-260600-
/O.CON.KMAF.SV.W.0090.000000T0000Z-160526T0600Z/
PECOS TX-
1249 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EAST CENTRAL PECOS COUNTY...

AT 1249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
IRAAN...OR 12 MILES EAST OF BAKERSFIELD...MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
IRAAN AND IRAAN MUNICIPAL AIRPORT. 

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 301 AND 320.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3077 10213 3078 10223 3083 10225 3090 10222
      3100 10219 3101 10218 3099 10209 3100 10205
      3098 10201 3099 10199 3093 10192 3092 10188
      3089 10189 3086 10185 3080 10183 3076 10184
      3075 10182
TIME...MOT...LOC 0549Z 256DEG 28KT 3086 10208 

HAIL...2.00IN
WIND...70MPH
 
$$

49

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:58 PM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, May 25, 5:58 PM CDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
558 PM CDT WED MAY 25 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
VFR conditions are expected at the west Texas and southeast New
Mexico terminals the next 24 hours. An upper level disturbance
moving northeast out of Mexico is expected to produce isolated
thunderstorms across the Big Bend and lower Trans Pecos region
this evening. Confidence was not high enough to mention at
KFST or any of the other terminals. Winds will become southeast
at 15 to 25 mph and gusty at KMAF, KINK, and KFST near sunset.
Winds should diminish and become south at 10 to 15 mph at these
locations by 06z to 09z Thursday. Winds will increase to 15 to
25 mph and gusty at all the terminals by mid to late Thursday
morning and continue Thursday afternoon.

12

&&

.PREV DISCUSSION... /issued 251 PM CDT WED MAY 25 2016/

DISCUSSION...

Another warm, dry, and breezy day today with moisture largely
confined to far eastern portions of the area ahead of the
advancing dryline. Per latest observations, the dryline has
moved east of Snyder and extends south to near Sterling City
before curving back to the west through eastern Pecos and Brewster
counties. The dryline is not expected to advance east of the Lower
Trans Pecos, thus there is a chance of thunderstorms this
afternoon across Terrell county along the dryline with a slight
chance further west/northwest where storms could develop off of
higher terrain. Some storms, mainly across Terrell county, could
become strong to severe, capable of producing large hail, damaging
winds, and locally heavy rainfall. To the west, critical fire
weather conditions will persist through this evening across the
Guadalupe Mountains and southeast New Mexico Plains due to the
warm, windy, and dry conditions. See the Fire Weather Discussion
below for details.

Thunderstorm chances will continue overnight as a shortwave moves
across northern Mexico and yields additional forcing as the
dryline begins to retreat to the west. Storm chances tonight are
confined mainly along/south of I-10, with guidance suggesting the
potential for storms to grow upscale into an MCS over the far
Lower Trans Pecos and then quickly advance to the southeast. The
dryline will retreat west to the vicinity of the TX/NM state line
overnight, with near normal low temperatures in the 50s to around
60 degrees expected west of the dryline, and above normal lows in
the mid 60s to low 70s to the east.

On Thursday, height falls will begin to overspread the area ahead
of the advancing trough which will be located near the AZ/NM
state line by Thursday afternoon. Temperatures will be a bit
cooler, though given continued southwest flow, downslope warming,
and deep mixing behind the dryline, have maintained highs above
MOS guidance given the continued trend of models under-forecasting
max temperatures. Thunderstorm chances exist along and ahead of
the dryline late Thursday afternoon into Thursday evening, mainly
across the Western Low Rolling Plains, eastern Permian Basin, and
Lower Trans Pecos. Thunderstorm chances increase overnight
Thursday as the trough begins to eject to the Central Plains and
an accompanying Pacific front moves through the area. Convergence
will be enhanced as the front interacts with the dryline,
resulting in strong to possibly severe thunderstorms across the
eastern Permian Basin and Lower Trans Pecos, where large hail,
damaging winds, and locally heavy rainfall will be possible.

By Friday, moisture will be shunted to the east of the area with
dry conditions expected across southeast New Mexico and west
Texas under quasi-zonal flow aloft. Temperatures will be closer to
normal in the mid 80s and 90s, with similar conditions expected
Saturday, albeit slightly warmer and with a few thunderstorms
possible across the Lower Trans Pecos as moisture begins to return
to the region. An active pattern looks to return Sunday as the
dryline redevelops over the area, and flow aloft transitions to
the southwest due to a strengthening western CONUS trough. Several
rounds of showers and thunderstorms will be possible from Sunday
through at least midweek next week due to multiple shortwaves in
the flow aloft and continued dryline influence, with temperatures
near to just above normal.

FIRE WEATHER...

Critical conditions continue in the Guadalupe Mountains and
southeast New Mexico Plains this afternoon, and will persist into
this evening before winds subside. Recovery will be poor again
tonight over these same areas with good recovery expected along
and east of a Maljamar to Fort Stockton to Big Bend line. More
critical fire weather conditions are anticipated Thursday over the
Guadalupes and SE NM Plains. The Van Horn area, Marfa Plateau,
Davis Mountains and portions of the northwest Permian Basin may
need to be added to the Watch, but later shifts will have to make
the final call since winds appear borderline right now. Southwest
winds are expected to increase earlier on Thursday so the start
time of the Fire Weather Watch has been backed up to 26/15Z and
will be in effect until 27/03Z. Temperatures will warm around 10
degrees above normal Thursday afternoon, RH/s will drop to 5 to 10
percent and the Haines Index will be 5 or 6 in these areas also.

Poor recovery will occur again Thursday night along and west of a
Hobbs to Big Bend line. The base of an upper storm system will
move over the region on Friday, and at this time wind speeds do
not appear to be as strong as today or Thursday. Temperatures will
also not be as hot on Friday, but it will still be dry with
minimum afternoon RH/s of 5 to 10 percent expected areawide.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     70  92  64  89 /  10  20  50  10
Carlsbad                       61  91  54  89 /   0  10  10   0
Dryden                         73  94  67  95 /  40  40  40  10
Fort Stockton                  67  95  60  91 /  20  20  30   0
Guadalupe Pass                 58  81  55  79 /   0   0   0   0
Hobbs                          60  88  53  85 /   0  10  10   0
Marfa                          54  87  45  81 /  20  10  10   0
Midland Intl Airport           68  95  61  91 /  10  20  30   0
Odessa                         69  94  61  90 /  10  10  30   0
Wink                           65  95  55  93 /  10  10  10   0

&&

.MAF Watches/Warnings/Advisories...
NM...Red Flag Warning until 9 PM MDT this evening for Guadalupe
     Mountains-Southeast Plains.

     Fire Weather Watch from Thursday morning through Thursday
     evening for Guadalupe Mountains-Southeast Plains.

TX...Red Flag Warning until 10 PM CDT /9 PM MDT/ this evening for
     Guadalupe Mountains.

     Fire Weather Watch from Thursday morning through Thursday
     evening for Guadalupe Mountains.

&&

67/84
Hazardous weather outlook, May 25, 10:19 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1019 PM CDT WED MAY 25 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-270330-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1019 PM CDT WED MAY 25 2016 /919 PM MDT WED MAY 25 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER THE MARFA PLATEAU, DAVIS MOUNTAINS,
BIG BEND REGION, STOCKTON PLATEAU, LOWER TRANS PECOS AND EASTERN
PERMIAN BASIN TONIGHT. SOME OF THE STORMS COULD PRODUCE GUSTY
WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY, THE DRYLINE WILL BECOME ACTIVE AGAIN WITH A CHANCE OF
THUNDERSTORMS ALONG AND EAST OF A LINE FROM NEAR LAMESA TO KERMIT TO
FORT STOCKTON TO THE BIG BEND.  SOME OF THESE STORMS COULD BE SEVERE
WITH LARGE HAIL, DAMAGING WINDS, HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES.

CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR THURSDAY ACROSS THE
GUADALUPE MOUNTAINS, SOUTHEAST NEW MEXICO PLAINS, VAN HORN AREA AND
OVER PORTIONS OF THE NORTHWEST PERMIAN BASIN AND A FIRE WEATHER
WATCH IS IN EFFECT.  NEAR CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED JUST EAST OF THE EXPECTED CRITICAL FIRE WEATHER AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 25, 11:13 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1113 PM CDT WED MAY 25 2016

NMZ033-034-TXZ050-260500-
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-ANDREWS-
1113 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEA AND
SOUTHWESTERN ANDREWS COUNTIES...

AT 1113 PM CDT/1013 PM MDT/...A STRONG THUNDERSTORM WAS 14 MILES WEST
OF JAL...OR 30 MILES NORTHWEST OF KERMIT...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EUNICE...JAL...OIL CENTER...MONUMENT...EUNICE AIRPORT AND JAL AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3206 10335 3232 10359 3274 10336 3232 10287
      3209 10263 3210 10307
TIME...MOT...LOC 0413Z 230DEG 27KT 3219 10342

49
Special weather statement, May 25, 11:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1135 PM CDT WED MAY 25 2016

TXZ075-260515-
PECOS-
1135 PM CDT WED MAY 25 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PECOS COUNTY...

AT 1134 PM CDT...A STRONG THUNDERSTORM WAS 14 MILES SOUTHWEST OF
BAKERSFIELD...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 278 AND 303.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3066 10253 3077 10270 3106 10236 3070 10194
TIME...MOT...LOC 0434Z 241DEG 30KT 3077 10251

49

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:13 PM CDTSpecial Weather StatementMAFAndrews47 min
May 25, 11:35 PM CDTSpecial Weather StatementMAFPecos40 min
May 26, 12:20 AM CDTTornado WarningMAFPecos25 min
May 26, 12:32 AM CDTSevere Thunderstorm WarningMAFReagan58 min
May 26, 12:56 AM CDTSevere Thunderstorm WarningMAFPecos40 min
May 26, 1:11 AM CDTTornado WarningMAFPecos26 min
May 26, 4:42 AM CDTRed Flag WarningMAFAndrews, Gaines17 hr
May 26, 2:59 PM CDTSpecial Weather StatementMAFReagan31 min
May 26, 3:09 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan, Upton36 min
May 26, 3:39 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan, Upton39 min
May 26, 3:50 PM CDTSpecial Weather StatementMAFTerrell55 min
May 26, 3:59 PM CDTSevere Thunderstorm WarningMAFReagan18 min
May 26, 4:02 PM CDTSevere Thunderstorm WarningMAFTerrell43 min
May 26, 4:26 PM CDTSpecial Weather StatementMAFReagan49 min
May 26, 4:28 PM CDTSpecial Weather StatementMAFTerrell47 min
May 26, 4:35 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell30 min
May 26, 5:23 PM CDTSevere Thunderstorm WarningMAFReagan52 min
May 26, 5:43 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.